On the class number of non-maximal orders in p-adic division algebras
Mathematica Scandinavica, Tome 4 (1956), pp. 125-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165614,
author = {W.E. JENNER},
title = {On the class number of non-maximal orders in p-adic division algebras},
journal = {Mathematica Scandinavica},
pages = {125--128},
year = {1956},
volume = {4},
zbl = {0071.03102},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165614/}
}
W.E. JENNER. On the class number of non-maximal orders in p-adic division algebras. Mathematica Scandinavica, Tome 4 (1956), pp. 125-128. http://geodesic.mathdoc.fr/item/MS2_1956__4_165614/